MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM TI CORTEX SCREW SELF-TAPPING 50MM; SCREW,FIXATION,BONE

SYNTHES GMBH 4.5MM TI CORTEX SCREW SELF-TAPPING 50MM; SCREW,FIXATION,BONE
Model Number 414.850
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6), 2015 the patient underwent a stabilization and fixation of fractures following a street accident.There were no problems immediately post-op.The patient had pain and on (b)(6) 2016 it was observed that the fractures had not consolidated.It was advised to remove the implants used for the fixation of the fractures and undergo an arthroscopy of the knee.The position of the fracture fragments were found to be in a good position.There was local ingrowth of scar tissue and irregularity of the tibial surfaces, however there were no meniscal lesions and intact cruciate ligaments.There were no signs of adverse reactions against the implanted metal material.From 2016 the patient was treated with high doses of arcoxia and palexia for the serious pain in the left knee and right hip.This report is for (1) 4.5mm ti cortex screw self-tapping 50mm.This is report 5 of 10 for (b)(4).This complaint is related to (b)(4).

Brand Name
4.5MM TI CORTEX SCREW SELF-TAPPING 50MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12011483
Report Number8030965-2021-05001
Device Sequence Number3096613
Product Code HWC
UDI-Device Identifier10886982213754
UDI-Public10886982213754
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K974537
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number414.850
Device Catalogue Number414.850
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;